Home
Issues
Current
Archives
Search
Announcements
Editorial Board
About
About the Journal
Journal Policy
Peer-Review
Make a Submission
Paper Promotion
Contact
Register
Login
Vol. 26 No. 5 (2021): Nonlinear Analysis: Modelling and Control
Home
Issues
Current
Archives
Search
Announcements
Editorial Board
About
About the Journal
Journal Policy
Peer-Review
Make a Submission
Paper Promotion
Contact
Register
Login
Register
Login
Home
/
Nonlinear Analysis: Modelling and Control
/
Archives
/
Nonlinear Analysis: Modelling and Control
Vol. 26 No. 5 (2021)
Nonlinear Analysis: Modelling and Control
Published 2021-09-01
Articles
Fanchao Kong | Quanxin Zhu | Rathinasamy Sakthivel
Finite-time stabilization of discontinuous fuzzy inertial Cohen–Grossberg neural networks with mixed time-varying delays
Abstract views 613 | Article downloads (PDF) 441
759-780
PDF
Hayel N. Saleh | Mohammad Imdad | Erdal Karapinar
A study of common fixed points that belong to zeros of a certain given function with applications
Abstract views 479 | Article downloads (PDF) 507
781-800
PDF
Yang Yang | Xinzhi Wang | Zhimin Zhang
Finite-time ruin probability of a perturbed risk model with dependent main and delayed claims
Abstract views 448 | Article downloads (PDF) 349
801-820
PDF
Maryam Ramezani | Hamid Baghani | Juan J. Nieto
On the new Hyers–Ulam–Rassias stability of the generalized cubic set-valued mapping in the incomplete normed spaces
Abstract views 323 | Article downloads (PDF) 279
821-841
PDF
Hong Zhang | Wilson Osafo Apeanti | Saviour Worlanyo Akuamoah | David Yaro | Paul Georgescu
A mathematical view towards improving undergraduate student performance and mitigating dropout risks
Abstract views 473 | Article downloads (PDF) 323
842-860
PDF
Hiromi Seno
A mathematical model of population dynamics for the internet gaming addiction
Abstract views 1471 | Article downloads (PDF) 851
861-883
PDF
Leo Turner | Andrew Burbanks | Marianna Cerasuolo
Mathematical insights into neuroendocrine transdifferentiation of human prostate cancer cells: Mathematical insights into neuroendocrine transdifferentiation of human prostate cancer cells
Abstract views 363 | Article downloads (PDF) 247
884-913
PDF
Sergey Smirnov
Existence of a unique solution for a third-order boundary value problem with nonlocal conditions of integral type
Abstract views 512 | Article downloads (PDF) 433
914-927
PDF
Qiang Li | Lishan Liu | Mei Wei
Existence of positive S-asymptotically periodic solutions of the fractional evolution equations in ordered Banach spaces
Abstract views 477 | Article downloads (PDF) 343
928-946
PDF
Kristina Kaulakytė | Nikolajus Kozulinas | Konstantin Pileckas
Time-periodic Poiseuille-type solution with minimally regular flow rate
Abstract views 398 | Article downloads (PDF) 292
947-968
PDF
Artūras Štikonas | Erdoğan Şen
Asymptotic analysis of Sturm–Liouville problem with nonlocal integral-type boundary condition
Abstract views 518 | Article downloads (PDF) 290
969-991
PDF
×
Username
*
Required
Password
*
Required
Forgot your password?
Keep me logged in
Login
No account?
Register here